• Size

    4 oz

    Description

    Dimetapp® Children's Cough Plus Cold Grape Flavor. Chlorpheniramine maleate (Antihistamine). Dextromethorphan HBr (Cough suppressant). Up to 8 hours of cough control. Long acting cough plus cold. Relieves nasal symptoms: Runny nose. Sneezing. Plus other symptoms: Itchy, watery eyes. Cough. For ages 6 yrs. & over. Alcohol-free. Grape flavor. 4 fl oz (118 ml ). We pledge to you the Dimetapp® products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp® products for your family. Uses: Temporarily relieves cough due to minor throat and bronchial irritation as may occur with a cold. Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Questions or Comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, Visit www.dimetapp.com. © 2014 Pfizer Inc.

    Identifier

    00300312238130

    SKU/UPC

    30031223813

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Dimetapp
  • Size

    20 ct

    Description

    Fight your toughest cold and flu symptoms with Dristan. This multi-symptom formula combines a fever-reducer and antihistamine with a decongestant to provide comprehensive relief for cold and allergy sufferers alike. Whether plagued by sneezing and a runny nose, sore throat and fever, or other aches and pains associated with flu symptoms, turn to Dristan Cold Multi-Symptom Tablets.Provides relief from symptoms including headache, nasal congestion, sore throat, fever, minor aches and pains, runny nose, sneezing, nasal congestion, itching of the nose or throat, itchy and watery eyes. Pairs a fever-reducer with an antihistamine and decongestant Alleviates allergy symptoms

    Identifier

    00305731238211

    SKU/UPC

    30573123821

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    DRISTAN
  • Size

    16 ct

    Description

    Relieves:• Cough• Runny Nose• Sneezing Cold Symptom Relief for People with High Blood Pressure

    Identifier

    00041100811387

    SKU/UPC

    4110081138

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    CORICIDIN
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Powerful non-drowsy relief. Multi-symptom relief. Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Non-drowsy. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014428

    SKU/UPC

    32390001442

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20 ct

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Protect from freezing. Protect from excessive moisture. Misc: Expectorant, cough suppressant. Decongestant-free cold relief for people with high blood pressure. Relieves: chest congestion; cough. Controls cough fast. American Heart Association health information enclosed. Questions or comments? Call 1-800-317-2165 between 8:00 AM and 5:00 PM Central Standard Time, Monday through Friday. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn more about teen medicine abuse: www.StopMedicineAbuse.org.

    Identifier

    00041100807434

    SKU/UPC

    4110080743

    Manufacturer

    MSD Consumer Care

    Brand

    Coricidin
  • Size

    20 count

    Description

    Other Information: Each Tablet Contains: sodium (476 mg). Phenylketonurics: Contains phenylalanine (10 mg) per tablet. Store at room temperature. Avoid excessive heat. Misc: Aspirin (NSAID)/pain reliever-fever reducer. Chlorpheniramine maleate/antihistamine. Phenylephrine bitartrate/nasal decongestant. Nasal congestion. Runny nose. Headache & body ache. Sore throat. Sinus pressure. www.alkaseltzerplus.com. Made in Mexico.

    Identifier

    00016500537588

    SKU/UPC

    1650053758

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    8 oz

    Description

    Other Information: Each 15 ml contains: sodium 46 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal congestion. Cough. Alcohol free. Powerful non-drowsy relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014350

    SKU/UPC

    32390001435

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 6 mg. 68-77 degrees F (20-25 degrees C). Misc: For ages 6 yrs. & over. Brompheniramine maleate (Antihistamine). Phenylephrine HCl (Nasal decongestant). Alcohol-free. Relieves Nasal Symptoms: stuffy nose; runny nose; sneezing. Plus Other Symptoms: itchy, watery eyes. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. We pledge to you that Dimetapp products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp products for your family. Dosage cup provided.

    Identifier

    00300312235139

    SKU/UPC

    30031223513

    Manufacturer

    Pfizer

    Brand

    Dimetapp
  • Size

    24ct

    Description

    Other Information: Each caplet contains: sodium 3 mg. Store between 68-77 degrees F (20-25 degrees C). Do not use if carton or blister unit opened or broken. Misc: Acetaminophen, dextromethorphan HBr, phenylephrine HCl, guaifenesin. Pain reliever-fever reducer, cough suppressant, nasal decongestant, expectorant. For adults. Head + body aches. Fever + sore throat. Cough. Nasal congestion. Mucus + chest congestion. See new warning. Heritage of care. History of relief. How can we help? 1-877-895-3665. Snap this code or text tycold3 to 87715. MSG & data rates may apply. Text help for help. Text stop for stop. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? Call 1-877-895-3665 (toll-free) or 215-273-8755 (collect). Made in Italy.

    Identifier

    00300450270269

    SKU/UPC

    30045027026

    Manufacturer

    McNeil PPC

    Brand

    Tylenol
  • Size

    16 ct

    Description

    Other Information: Store at room temperature. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Aches, fever & sore throat. Sneezing, runny nose. Cough. www.vicks.com. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00323900014398

    SKU/UPC

    32390001439

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    20 ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin. Relieves chest congestion. Thins and loosens mucus. Immediate and extended release. Health. Hygiene. Home. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Unique Bi-Layer Tablet: immediate-release layer; extended-release layer. Choose from the Mucinex line of products to treat your symptoms. Please visit our web site www.mucinex.com. Made in England.

    Identifier

    00363824008202

    SKU/UPC

    36382400820

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    8 oz

    Description

    Other Information: Each 30 ml contains: sodium 92 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, Phenylephrine HCl, Doxylamine Succinate, Dextromethorphan HBr. Headache, fever, sore throat, minor aches & pains. Nasal/sinus congestion & sinus pressure. Sneezing, runny nose. Cough. Nighttime relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900038141

    SKU/UPC

    32390003814

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    24ct

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Do not use if carton is opened or if blister unit us broken. Misc: Pain reliever/fever reducer, nasal decongestant. Acetaminophen, phenylephrine HCl. Sinus. Sinus pressure + congestion. Sinus headache. Formerly named Sudafed PE sinus headache. Non-drowsy. Does not contain pseudoephedrine. The makers of the Sudafed family of products have been dedicated to reducing sinus pressure for over 50 years. Learn more about our full range of effective sinus products at Sudafed.com. Sudafed.com.

    Identifier

    00300450547248

    SKU/UPC

    30045054724

    Manufacturer

    McNeil PPC

    Brand

    Sudafed
  • Size

    12 oz

    Description

    Other Information: Each 30 ml contains: potassium 5 mg, sodium 38 mg. Store at room temperature and do not refrigerate. Misc: Acetaminophen, doxylamine succinate, dextromethorphan HBr. Alcohol 10%. Headache, fever, sore throat, minor aches & pains. Sneezing, runny nose. Cough. Powerful nighttime relief. Fast multi-symptom relief. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. www.vicks.com.

    Identifier

    00323900014275

    SKU/UPC

    32390001427

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    4 oz

    Description

    Other Information: Each 10 ml Contains: sodium 5 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Alcohol-free. Misc: Peak cold. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Specially formulated for diabetics. For ages 12 & over. Relieves: cough; mucus. Non-drowsy. Dye-free. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-762-4675. For most recent product information, visit www.robitussin.com. Robitussin liquid formula provide soothing action and targets the source of your cough - plus relieves your chest congestion. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318737125

    SKU/UPC

    30031873712

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Dextromethorphan HBr (Cough Suppressant). Guaifenesin (Expectorant). Relieves: cough; mucus. Non-drowsy. For ages 12 & over. Questions or comments? call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.Robitussin.com. Robitussin liquid formula provides soothing action and targets the source of your cough - plus relieves your chest congestion. Should be 18 or older to purchase. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318736128

    SKU/UPC

    30031873612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    20 ct

    Description

    Other Information: Tamper Evident: Do not use if carton is open or if printed seal on blister is broken or missing. Store at 68-77 degrees F (20-25 degrees C). Misc: 600 mg guaifenesin & 30 mg dextromethorphan HBr extended-release bi-layer tablets. Controls cough. Thins and loosens mucus. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Health. Hygiene. Home. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Please visit the web site www.mucinex.com. Made in England.

    Identifier

    00363824056203

    SKU/UPC

    36382405620

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    4 oz

    Description

    Dimetapp® Children's Cold & Cough Syrup Grape. Brompheniramine Maleate (Antihistamine). Dextromethorphan HBr (Cough Suppressant). Phenylephrine HCl (Nasal decongestant). Relieves nasal symptoms. Stuffy nose. Runny nose. Sneezing. Plus other symptoms. Itchy, watery eyes. Cough. For ages 6 yrs. & over. Alcohol free. Grape flavor. 4 fl oz (118 ml). Uses: Temporarily relieves cough due to minor throat and bronchial irritation occurring with a cold, and nasal congestion due to the common cold, hay fever or other upper respiratory allergies. Temporarily relieves these symptoms due to hay fever (allergic rhinitis): Runny nose. Sneezing. Itchy, watery eyes. Itching of the nose or throat. Temporarily restores freer breathing through the nose. Dosage cup provided. We pledge to you that Dimetapp® products contain only high quality ingredients and meet strict standards of quality and safety. You can trust Dimetapp® products for your family. Parents: Learn about teen medicine abuse www.stopmedicineabuse.org. Other information: Each 10 ml contains: Sodium 6mg. Questions or Comments Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. For most recent product information, visit www.dimetapp.com. © 2014 Pfizer Inc.

    Identifier

    00300312234132

    SKU/UPC

    30031223413

    Manufacturer

    Pfizer Consumer Healthcare

    Brand

    Dimetapp
  • Size

    4 oz

    Description

    Homeopathic. Soothes & comforts dry/hacking cough; hoarse throat. Safe for kids 2 and up. 100% natural active ingredients. Naturally sweet. Original Swiss formula. For over 25 years, our original Swiss formulas - made with 100% natural active ingredients - have been providing families with remedies that are naturally effective and safe and whose active ingredients have no known side effects or drug interactions. Active ingredients are microdiluted in accordance with the Homeopathic Pharmacopoeia of the United States, and are therefore non-toxic and have no known side effects. At Similasan, we understand you want your child to feel better. We created Similasan Kids Cough Relief syrup to stimulate the body's natural ability to relieve the symptoms of a dry, hacking cough. Kids Cough Relief soothes the cough reflex in the throat and lungs so mucus or irritations no longer triggers coughing. Sugar free. Alcohol free. Dye free. Chemical free. No artificial flavoring. Safe for diabetics. Made in Switzerland.

    Identifier

    00094841256108

    SKU/UPC

    9484125610

    Manufacturer

    Similasan

    Brand

    Similasan
  • Size

    4 oz

    Identifier

    00070038612643

    SKU/UPC

    7003861264
  • Size

    50 ct

    Identifier

    00070038610533

    SKU/UPC

    7003861053
  • Size

    4 oz

    Description

    For frequent, persistent coughs, Robitussin® Cough & Chest Congestion DM thins mucus to relieve chest congestion and gets your cough under control. Robitussin® acts to suppress coughs and thin mucus so your cough is more productive, all with a non-drowsy formula that works even at the height of your cold. Relieves cough symptoms including cough and chest congestion & mucus. Relieves chest congestion and controls cough Loosens mucus for a more productive cough Non-drowsy formula

    Identifier

    00300318738122

    SKU/UPC

    30031873812

    Manufacturer

    PFIZER CONSUMER HEALTHCARE

    Brand

    ROBITUSSIN
  • Size

    4 oz

    Description

    Other Information: Each 10 ml contains: sodium 7 mg. Store at 68-77 degrees F (20-25 degrees C). Do not refrigerate. Misc: Now for ages 4 & over. Dextromethorphan HBr (cough suppressant). Guaifenesin (expectorant). Phenylephrine HCl (nasal decongestant). Relieves: cough; chest congestion/mucus; stuffy nose. Non-drowsy. New dosing information. Questions or comments? Call weekdays from 9 AM to 5 PM EST at 1-800-762-4675. Use dosage cup included. For most recent product information, visit www.robitussin.com. Children's Robitussin liquid is specially formulated to provide soothing action, control your child's cough plus relieve other cold symptoms. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org.

    Identifier

    00300318716120

    SKU/UPC

    30031871612

    Manufacturer

    Pfizer

    Brand

    Robitussin
  • Size

    24 ct

    Identifier

    00070038629351

    SKU/UPC

    7003862935
  • Size

    4 oz

    Identifier

    00070038612636

    SKU/UPC

    7003861263
  • Size

    24 ct

    Identifier

    00070038650461

    SKU/UPC

    7003865046
  • Size

    20 ct

    Identifier

    00070038201151

    SKU/UPC

    7003820115
  • Size

    20 ct

    Description

    Other Information: Each Tablet Contains: magnesium 10 mg. Store between 68 to 77 degrees F (20 to 25 degrees C). Protect from moisture. Misc: Decongestant-free cold relief for people with high blood pressure. Relieves: runny nose; sneezing; body aches and pains; fever. Chlorpheniramine - antihistamine, acetaminophen - pain reliever/fever reducer. See new warnings information. American Heart Association health information enclosed. Questions or comments? Call 1-800-317-2165. For more information, visit www.coricidinhbp.com. 100% recycled paperboard. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Made in Canada.

    Identifier

    00041100808103

    SKU/UPC

    4110080810

    Manufacturer

    MSD Consumer Care

    Brand

    Coricidin
  • Size

    20 ct

    Description

    Provides temporary relief from nasal congestion, sneezing, runny nose, sore throat, fever, headache & body ache, and sinus pressure. Comes in Effervescent form. Orange Zest flavor. Dissolves in water. Use as directed.

    Identifier

    00016500537595

    SKU/UPC

    1650053759

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    20 ct

    Description

    Provides temporary relief from nasal congestion, sneezing, runny nose, sore throat, fever, headache & body ache, and sinus pressure. Comes in Effervescent form. Sparkling Original flavor. Dissolves in water. Use as directed.

    Identifier

    00016500537649

    SKU/UPC

    1650053764

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    ALKA-SELTZER PLUS
  • Size

    36ct

    Description

    Other Information: Each chewable tablet contains: calcium 300 mg. Contains FD&C yellow 5 (tartrazine) as a color additive. Store at room temperature. Avoid humidity. Close cap tightly after use. Misc: Calcium carbonate/antacid. Fast powerful relief of heartburn; acid indigestion; upset stomach. Questions or comments? 1-800-986-0369 (Mon - Fri 9AM - 5 PM EST). Made in the USA of US & imported materials.

    Identifier

    00016500554264

    SKU/UPC

    1650055426

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer
  • Size

    20 ct

    Description

    Other Information: (Alka-Seltzer Plus Day Non-Drowsy Cold Effervescent Tablets): Each Tablet Contains: Sodium 416 mg. Phenylketonurics: contains phenylalanine 9 mg per tablet. Store at room temperature. Avoid excessive heat. (Alka-Seltzer Plus Night Cold Effervescent Tablets): Each Tablet Contains: Sodium 474 mg. Phenylketonurics: Contains phenylalanine 5.6 mg per tablet. Store at room temperature. Avoid excessive heat. Misc: (Alka-Seltzer Plus Day Non-Drowsy Cold Effervescent Tablets): Nasal congestion; Headache & body ache; Cough; Sore throat; Sinus pressure. Do not take these products at the same time. Parents: Learn about teen medicine abuse. www.StopMedicineAbuse.org. Questions or comments? 1-800-986-01369 (Mon - Fri 9AM - 6PM ET). Made in Mexico.

    Identifier

    00016500537694

    SKU/UPC

    1650053769

    Manufacturer

    Bayer Consumer Care

    Brand

    Alka Seltzer